MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC IV MONITORING KIT, 72", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MAC; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC IV MONITORING KIT, 72", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MAC; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 852-011-46104-58
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an issue with a transpac iv monitoring kit, stating that the tubing and cap were dislodged before priming.There was no patient involvement and no patient harm.Testing was performed on the returned device the reported problem was confirmed.An image was provided by the customer showing the area of the defect.However, the returned sample does not match with the image provided.During visual inspection, the 12.5" pressure tubing was found separated from the male luer.The pressure tubing was found tacky at the bond site.The probable cause of the pressure tubing being tacky had occurred due to the solvent on the tubing not being fully cured during assembly process.A lot review was performed and there were no issues found.

Brand Name
TRANSPAC IV MONITORING KIT, 72", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MAC
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key12217091
Report Number9617594-2021-00205
Device Sequence Number14579768
Product Code DRS
UDI-Device Identifier00840619097424
UDI-Public(01)00840619097424(17)230801(10)4960664
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Catalogue Number852-011-46104-58
Device Lot Number4960664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1